# SDR SWIA2024090900801

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 45,237 hours, 35,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 7R FOUND TO HAVE CHAFING DAMAGE BEWTEEN FS 1144 AND FS1162   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
